# SDR SIMA20170408001

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 40,856 hours, 36,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA COULD NOT GET MAIN CABIN DOOR OPEN ON A NUMBER OF ATTEMPTS, FA BELIEVES ITS ONE OF THE BOTTOM LATCHES.  LUBED MAIN DOOR ROLLERS AND PERFORMED OPS CHECK IAW AMM 53-21-01. OPS CHECKED GOOD, NO DEFECTS NOTED.
